130 0

Full metadata record

DC FieldValueLanguage
dc.contributor.author허재성-
dc.date.accessioned2018-05-28T02:09:20Z-
dc.date.available2018-05-28T02:09:20Z-
dc.date.issued2016-05-
dc.identifier.citationLINEAR & MULTILINEAR ALGEBRA, v. 64, NO 7, Page. 1295-1313en_US
dc.identifier.issn0308-1087-
dc.identifier.issn1563-5139-
dc.identifier.urihttps://www.tandfonline.com/doi/full/10.1080/03081087.2015.1082963-
dc.identifier.urihttps://repository.hanyang.ac.kr/handle/20.500.11754/71545-
dc.description.abstractIn this paper, we introduce a notion of -completely positive multilinear maps as a generalization of completely positive multilinear maps. We construct a Krein space representation associated with an invariant -completely positive multilinear map and show that the natural ordering of invariant -completely positive multilinear maps is characterized in terms of the Radon–Nikodým derivatives. Finally, we construct a covariant Krein space representation associated with covariant and invariant -completely positive multilinear maps and show that a covariant and invariant -completely positive multilinear map on -algebras can be extended to an -completely positive multilinear map on -crossed products.en_US
dc.description.sponsorshipThis research was supported by Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Science, ICT and future Planning [2015027497].en_US
dc.language.isoenen_US
dc.publisherTAYLOR & FRANCIS LTDen_US
dc.subjectalpha-completely positive mapen_US
dc.subjectinvariant multilinear mapen_US
dc.subjectKrein spaceen_US
dc.subjectJ -representationen_US
dc.subjectRadon-Nikodym theoremen_US
dc.subjectextreme pointen_US
dc.subjectC*-dynamical systemen_US
dc.subjectcovariant multilinear mapen_US
dc.titleThe structure of invariant alpha-CP multilinear maps and associated J-representationsen_US
dc.typeArticleen_US
dc.relation.no7-
dc.relation.volume64-
dc.identifier.doi10.1080/03081087.2015.1082963-
dc.relation.page1295-1313-
dc.relation.journalLINEAR & MULTILINEAR ALGEBRA-
dc.contributor.googleauthorHeo, Jaeseong-
dc.relation.code2016005952-
dc.sector.campusS-
dc.sector.daehakCOLLEGE OF NATURAL SCIENCES[S]-
dc.sector.departmentDEPARTMENT OF MATHEMATICS-
dc.identifier.pidhjs-
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE